# SDR SWAA2025122354793

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 27,097 hours, 13,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD JUMPSEAT FLASHLIGHT BATTERY DEAD.   R & R BATTERY IAW AMM 25-64-00. OPS CHECKED GOOD.
